... crying & depression
Hello S A, Yes, that sounds correct.
How fast did you taper? Talk with your doctor and let him know you are having this response. It is common for coming off too quickly. In addition, there are people who simply cannot get off as it supplies what their body needs. I have a friend who still takes 1/4 of a 1mg pill. Stopping is miserable for her.
You may need to be back on it for a while and taper over a longer period. This is not uncommon and some doctors have you come off way too fast. If you tell me your doses and how you tapered down over how much time it would help me to explain. And don't be concerned about starting again, your body is telling you something, which is the adrenals have not had time to heal and produce enough hormone themselves. They shut down and shrink while you are taking the extra hormone. Longer on the med, the longer it takes to get up to speed again.
You might ask about an antidepressant it you don't take one. It helps with the transition and you can get off of it later. Prednisone does wonderful things, but it is tough on the body. Write more if you have questions, Karen
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jun 2010 • 1 answer
Posted 21 Sep 2010 • 1 answer
Posted 10 Sep 2011 • 3 answers
Posted 12 Oct 2016 • 3 answers
Posted 19 Mar 2017 • 0 answers